# SDR UALA2012122707414

- Difficulty date: December 25, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 67,921 hours, 9,722 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 71
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV L LEFT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610200 LATCHD CL MODE MSG-3610531 LATCHD DC MODE MSG-3610190 LATCHD DC MODE MSG-3610190 LATCHD DC MODE.  OPEN DEFERRED SEE DF329.  REPLACED FAMV VALVE PER MM 36-11-16 PG 401 OPS CK'D NORMAL. ACP ENG RUN OPS CK'D NORMAL CLEARED FAULT.
